# SDR SWAA2022030379452

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 79,884 hours, 47,277 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESS SLIDE-DEPLOYMENT FLAP IS EXPOSED AT AFT EXIT DOOR / [01] REPOSITIONED SLIDE GIRT BAR /STRAP ON DOOR SLIDE PER AMM 25-66-01
